I am on 150mg Effexor Xr, and take 75mg 2x a day. I did not take it for 2 days due to BS insurance reasons. I felt completely dizzy and off balance for those 2 days. Could not figure out why. A very weird feeling like I was drunk! Is this normal for missing 2 days of this? This is the only thing I can think of that made me feel like that. Got back on it today, and no dizzy spells. Anyone have this? Guess I wont be skipping any doses!
Definitely avoid missing doses AT ALL COSTS!! See if your doc has samples that you can take while you're waiting for insurance stuff to happen again...
This time you only felt dizzy, but next time it could be a lot worse! The effects of missing a dose of Effexor is unpredictable and can be very dangerous. Trust me, I know from experience.
So yeah, talk to your doc about avoiding missing doses next time something like that comes up.
I missed two doses one weekend. It was a nightmare. I was depressed, dizzy, incoherent, and the depression was to say the least, overwhelming. I cried day and night. It was very scarey. I had the feeling of helplessness and actually needed someone to stay with me. Don't ever miss a dose of your Effexor. It is also used to treat seizures and may send you into one if the Rx is stopped abruptly. As soon as the Pharmacy opened I had the prescription filled. That was about 4 years ago and I learned my lesson. Never discontinue a prescribed medication without discussing with your MD first.
You can ABSOLUTELY feel dizzy if you miss even 1 day of Effexor! I've been on 300mg for almost 4 years and Effexor work's extremely well for me!! That said..I make sure to NEVER run out because missing even 1 day causes me to feel dizzy, experience "brain zaps" and flu-like symptoms. Of the 8-10 SSRI's that I have tried over the past 20 years Zoloft and now Effexor have been the MOST effective for MY brain chemistry. I had to give it about 6 weeks to build up in my system before even thinking about a different medication but it worked so well that I didn't have to,
Hi. I've been on Effexor 75 mg for about 15 years and I've noticed if I miss even one dose I have major vertigo. Dizzy, nauseas, can't close my eyes without wanting to throw up. It's horrible. It's happened three times. This last time being the worst. I took a pill and about four hours later I felt better. God only knows what's gonna happen if I ever have to stop taking it.
I was looking for some answers and it seems I’m not the only one! I missed yesterday and haven’t taken it today but I feel my ears and inner ears go “fuzzy“ from time to time. Idk how else to explain it but “fuzzy” but I’m glad I’m not just making things up to scare myself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.